Doctor insights on:
Taking Zoloft Sertraline
What should I do if I haven't felt any change after taking Zoloft (sertraline) for almost 4 weeks?
See your doctor: Like all antidepressants, it may take 4-6 weeks to feel the full benefit, but you should see at least some benefit within a couple of weeks zoloft can be dosed up to 150 mg so if you are on a lower dose, the dose can be increased. If you are already on150 mg then it is time to consider another antidepressant or adding abilify, (aripiprazole) wellbutrin, or Remeron to supplement the effects of the zoloft. ...Read more
Been taking Zoloft (sertraline) for a few months and piled on the pounds and my trousers don't fit unless elasticated so will I loose it if I stop the drug?
Zoloft (sertraline) weight gain: Review your weight gain with prescribing doctor to make sure there is no other explanation. If all points to Zoloft (sertraline), (sertraline) discuss switching to another med not likely to cause weight gain. Weight gain should slowly reverse when Zoloft (sertraline) is stopped. Be sure to eat healthy and exercise as best you can. Good you're questioning the weight gain. All the best. ...Read more
Iv been taking Zoloft (sertraline) for 2 months, my anxiety is under control, but IV noticed that i don't get as excited anymore about happy stuff. Is this normal?
Yes: Antidepressants like zoloft (sertraline) do have side effects. Some patients feel that their mood sort of flattens out and they do not get overly excited or angry in appropriate situations. Usually as the depression lifts with appropriate dose, then the mood improves and energy & motivation is restored. Continue taking your medicine and discuss this issue with your physician on next appointment. ...Read more
Discontinuation: If stopped, most antidepressants will cause discontinuation symptoms. Rarely dangerous (but somewhat worrysome), they are the reason why whenever possible is better to taper off slowly. Dizziness, anxiety, lightheadedness, and cold-like symptoms are the most classic presentation. Ask your dr before thinking of stopping meds. ...Read moreSee 1 more doctor answer
You need a system: It takes at least a couple of weeks for blood levels of zoloft (sertraline) to build up to effective levels. So forgetting one pill should not created any problem. However, if you have a tendency to forget to take your pills or perhaps to not be sure if you took them, you need to work out a system for yourself that will assist you. Try pillbox that is labeled with the days of the week ...Read moreSee 2 more doctor answers
Hard to tell: For the most part you may have minor unpleasant effect for the first couple of days like jitteriness , stomach upset , change in sleep either increase or decrease . These symptoms usually go away with in couple of days and you can expect improvement of your symptoms in weeks . It is highly recommended that you start with the smallest dose and gradually titrate it up ...Read more
Please ask doctor: The best and most proper response from anyone to a question on changing medications which are prescribed is that you need to check with the provider who prescribed them. They know your particular situation and if there'd be a problem without your switching things around. Nobody here has that knowledge. You may write other questions to me at: www.healthtap.com/drsaghafi ...Read moreSee 1 more doctor answer
No: You may take it at the time it is convenient to take it regularly. ...Read more
Not hard: Take the morning zoloft (sertraline) on day 1 as usual. Then wait until evening to take zoloft (sertraline) on day 2. The benefit of an ssri such as zoloft (sertraline) will not "wear off" by the minor delay during the switch, nor would a discontinuation syndrome happen that fast. Taking the first evening dose on the same day as the last morning dose would be more apt to cause a small overdose situation and temporary side-effects. ...Read more
I've been taking Zoloft (sertraline) for 12 years. It has stopped working. Is there a better substitue?
There may well be: Finding that your ssri stops working after a period of time is not unusual. You can see a psychiatrist to assess your continued need for these medicines, and select another that may help you more. Also, you could add psychotherapy to your treatment. It can be a very important part of getting well. Your family doctor may have good referral sources, and www.Psychologytoday.Com does also. ...Read more
How long do I have to keep taking Zoloft (sertraline) before I feel the effects this will be my 2nd day on them?
Is Zoloft (sertraline) really safe to take? Am is it normal that things seem so intense while taking zoloft (sertraline)?
Generally safe, but: Zoloft (sertraline) is used safely and successfully by millions of people. But all drugs have potential risks and side-effects. Things may seem "intense" because your depression is lifting (a good effect), or because the zoloft is agitating you or making you restless, which are common side-effects. Talk to your prescribing doctor to sort it out. "intensity" isn't required for it to work. ...Read moreSee 1 more doctor answer
If taking Zoloft (sertraline) is lnt working as well as i want it to work, what would be te benefits of switching to an ssnri?
Unknown: Zoloft (sertraline) is an ssri, it seems its helping but not as much as you want to, discuss with your doctor , he may switch you to another ssri, or switch to an snri. We need more history to advice.Ssri mostly works on serotonin, while snri works more on Dopamine and norepinephrine, but each brand has its pro s and cons. Best discuss with your doctor. ...Read more
Been taking Zoloft (sertraline) 50mg once a day for a week now. Not seeing any effects, how long until this medication starts weeking.
Been taking Zoloft (sertraline) for almost a year however I forgot to take it the last 4 days and I just took it, is this bad. 25 mil.
Abrupt stop not good: Zoloft (sertraline) is one of the drugs that require a slow taper when you want to stop taking it. (decrease dosage a little at a time over days or weeks, depending on dose). You may have experienced some side effects from stopping it suddenly. 25 mg. is a low dose, so perhaps it was not serious. If you desire to continue the drug, just resume your usual dosing schedule. Check with your doctor to be sure! ...Read moreSee 1 more doctor answer
I just started taking Zoloft (sertraline) 50mg for five weeks. I'm still dealing with worry feelings at work mostly. Should I still continue taking.?
Continue for now!: This is not a medication to stop on your own - you need a Dr to guide you through a taper off and be aware of any bad reactions. So call the Dr to describe your situation and ask your questions. Don't just stop! ...Read more
Why can't I take oxyelite pro while i'm taking zoloft (sertraline)? I'm in medical field so complicated answer is okay
Unregulated: All supplements are unregulated by fda, so they can put 'pro' and 'awesome' and whatever you want to hear to get excited and spend money, but the fact is there are things they can put that do work, and are dangerous. I see kidney stones, heart, liver and other problems that come from muscle and energy supplements. So with or without zoloft, (sertraline) i wouldn't recommend that stuff. ...Read moreSee 3 more doctor answers
Yes: Yes, but calories burned will need to exceed calories taken in to lose the weight.If you are struggling with this you could discuss the possibility of change of meds with your provider. If you have atypical depressive symptoms, wellbutrin (bupropion) may be a good option. Lexapro tends to be the most weight neutral of the selective serotonin reuptake inhibitors. ...Read more
- Talk to a doctor live online for free
- Taking accutane
- Taking ace inhibitor blood pressure medicine
- Taking corticosteroid medication
- Ask a doctor a question free online
- Mother taking prescription medications
- Mother taking birth control pills
- Mother taking steroids
- Talk to a neurologist online